It is currently Wed Aug 23, 2017 12:32 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: Dry eyes!
PostPosted: Fri Oct 21, 2016 7:19 am 
Offline
New Poster
New Poster

Joined: Fri Oct 21, 2016 6:42 am
Posts: 1
Hi. I live in Toronto. I am taking Buprenorphine for the past 3 years. I haven't had any side effects till date. But recently, I feel as if my eyes are becoming very dry. I have a burning sensation while using laptops and mobile phones. I have checked some dry eye symptoms online and I have almost all symptoms. Is it a side effect of taking buprenorphine? Has anyone experienced it? Is it recommended to undergo a dry eye treatment while taking Buprenorphine? Please advice.


Top
 Profile  
 
 Post subject: Re: Dry eyes!
PostPosted: Fri Oct 21, 2016 8:08 am 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1317
Hi Bee,
Short answer, no, Buprenorphine does not cause dry eyes. Never heard of this as a side effect Bee. That s a new one on me. My opinion. ..

Welcome to the forum Bee, hope you stick around and do sl reading and congratulations on 3 years. :D




Razor


Top
 Profile  
 
 Post subject: Re: Dry eyes!
PostPosted: Fri Oct 21, 2016 8:21 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Fri Feb 26, 2016 12:20 pm
Posts: 44
Location: Toledo, OH
I suffer from dry eyes too, but I also work at a desk all day on the computer and play on a tablet a lot... I think it is normal to get dry eyes when you are looking at a bright screen throughout the day. My eye doctor said to use lubricating eye drops and take short breaks from the computer throughout the day. I think you pretty much answered your question when you mentioned the bright screens. Nothing to be concerned about, just use eye drops throughout the day as needed, it will really help. my eye doc recommended "Refresh" brand. If you're that concerned about it maybe get your eyes checked, as straining them can cause dry eyes and red eyes . good luck

_________________
"Though no one can go back and make a brand new start, Anyone can start from now and make a brand new ending." -Unknown


Top
 Profile  
 
Our Sponsors
 Post subject: Re: Dry eyes!
PostPosted: Fri Oct 21, 2016 10:52 am 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2317
Location: Tennessee
I have dry eyes too and had an eye infection not long ago and it definitely didn't happen from buprenorphine. With all the computers and cell phones, I'm surprised everyone doesn't have a case of some eye problems.

_________________
Jennifer


Top
 Profile  
 
 Post subject: Re: Dry eyes!
PostPosted: Fri Oct 21, 2016 7:07 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Oct 04, 2016 7:54 pm
Posts: 456
My eyes have been dry, my skin super dry and even my mouth drier than usual since starting Soboxone. Try to get your 6-8 glasses of water in a day. Something else that works pretty good for me; I've added Marine Collagen Peptides, an odorless /tasteless powder to my cup of hot tea or coffee in the morning. It has me skin especially softer and I just don't feel as "dried out" as I did. LOL My feet had started cracking, and I use a lot of lotions and what not. Been using the collagen for a few months now and even my nails are better. Marine Collagen Peptides with MSM (Methyl-Sulfonyl-Methane) is for skin, joints, hair, nails, bones, blood vessels, and now eyes too. They don't feel as dry as they did when I first noticed the dry skin and mouth dry at night. All that is better.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group